Re: Hair loss/thinning from medications

[ Follow Ups ] [ Post Followup ] [ Men's Long Hair Hyperboard ] [ FAQ ]

Posted by owias12 (other posts) on February 01, 2017 at 03:12:02 Previous Next

In Reply to: Re: Hair loss/thinning from medications posted by Just Carol on January 31, 2017 at 23:51:31:

: Some medications have hair loss as a side effect, have you tried searching online for side effects for your particular med? If you haven't been on the med for very long, stopping it will reverse the hair loss, and the hair will grow back. Some meds cause permanent hair loss from long term use. I was on a med for a few years that caused noticeable thinning and loss, once I switched to a different type, the process reversed itself, and the hair gradually returned.

: There are a surprising number of medications that can cause hair thinning/loss, some prescription, some OTC. Look up your medication by name like "___________ (insert med name in blank) side effects" using a search engine, and see what comes up in results. If the result confirms your suspicion that the med might be the issue, see if your doctor can switch you to a different one that doesn't have that side effect.

Thank you for the reply Just Carol. Yes, I've done some research on it and asked around in a medication forum. I haven't heard from anyone specifically that they have had the issue. The company lists it as a rare side effect and there are those who claim it's other factors, not the medication. There are also those who say its more than just a rare side effect. I'm not too worried about it at this point, but was curious to know if anyone else had issues with this. I think I'm more concerned with whether or not it can be reversed or if the thinning and loss is permanent. Time will tell I guess. Thank you again for the reply. Take care.

Follow Ups:


[ Men's Long Hair Hyperboard ] [ FAQ ]